# SDR 97ZZZX3979

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161KA
- Make and model: Kaman K-1200
- Aircraft serial: A940016
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: K911001009
- Condition: Cracked
- Location: M/R
- Part time: 1,496 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING POST-FLIGHT INSPECTION, MECHANIC SAW WHAT APPEARED TO BE A CRACK IN THE UPPER SURFACE OF M/R BLADE SKIN.  UPON FURTHER INSPECTION, FOUND THE SKIN WAS CRACKED AS WELL AS A VOID HAD APPEARED UNDER THE AREA OF THE CRACK.
